E-TV

What TV Shows and Movies did you grow up with?

ABC
MONDAY
8 PM — Dancing with the Stars
10 PM — Castle

TUESDAY
8 PM — THE MUPPETS
8:30 PM — Fresh Off the Boat
9 PM — Marvel’s Agents of S.H.I.E.L.D.
10 PM — QUANTICO

WEDNESDAY
8 PM — The Middle
8:30 PM — The Goldbergs
9 PM — Modern Family”
9:30 PM — black-ish
10 PM — Nashville

THURSDAY
8 PM — Grey’s Anatomy
9 PM — Scandal
10 PM — How to Get Away with Murder

FRIDAY
8 PM — Last Man Standing
8:30 PM — DR. KEN
9 PM — Shark Tank
10 PM –20/20

SATURDAY
8 PM — Saturday Night Football

SUNDAY
7 PM — America’s Funniest Home Videos
8 PM — Once Upon a Time
9 PM — OIL
10 PM — OF KINGS AND PROPHETS

NBC

Tuesday, Sept. 15
10 p.m. ET Best Time Ever With Neil Patrick Harris

Monday, Sept. 21
8 p.m. ET The Voice
10 p.m. ET Blindspot

Wednesday, Sept. 23
8 p.m. ET The Mysteries of Laura
9 p.m. ET Law & Order: SVU
Thursday, Sept. 24
8 p.m. ET Heroes Reborn
9 p.m. ET The Blacklist
10 p.m. ET The Player

Wednesday, Sept. 30
10 p.m. ET Chicago P.D.
Friday, Oct. 9
8 p.m. ET Undateable
Tuesday, Oct. 13
10 p.m. ET Chicago Fire
Friday, Oct. 16
8:30 p.m. ET People Are Talking
Friday, Oct 30
9 p.m. ET Grimm
Tuesday, Nov. 10
10 p.m. ET Chicago Med

CBS

Monday
8:00-8:30 PM The Big Bang Theory
8:30-9:00 PM Life In Pieces (*new*)

8:00-9:00 PM Supergirl (*new*) (starting in November)

9:00-10:00 PM Scorpion
10:00-11:00 PM NCIS: Los Angeles

Tuesday
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: New Orleans
10:00-11:00 PM Limitless (*new*)

Wednesday
8:00-9:00 PM Survivor
9:00-10:00 PM Criminal Minds
10:00-11:00 PM Code Black (*new*)

Thursday
8:00-11:00 PM ET / 5:00-8:00 PM PT NFL Thursday Night Football (premieres Sept. 17)

8:00-8:30 PM The Big Bang Theory (starting in November)
8:30-9:00 PM Life In Pieces (*new*) (starting in November)
9:00-9:30 PM Mom (starting in November)
9:30-10:00 PM Angel From Hell (starting in November)
10:00-11:00 PM Elementary (starting in November)

Friday
8:00-9:00 PM The Amazing Race
9:00-10:00 PM Hawaii Five-0
10:00-11:00 PM Blue Bloods

Saturday
8:00-9:00 PM Crimetime Saturday
9:00-10:00 PM Crimetime Saturday
10:00-11:00 PM 48 Hours

Sunday
7:00-8:00 PM 60 Minutes
8:00-9:00 PM Madam Secretary
9:00-10:00 PM The Good Wife
10:00-11:00 PM CSI: Cyber

FOX

MONDAY
8-9 PM – Gotham
9-10 PM – MINORITY REPORT

TUESDAY
8-8:30 PM – GRANDFATHERED
8:30-9 PM – THE GRINDER
9-10 PM – SCREAM QUEENS

WEDNESDAY
8-9 PM – ROSEWOOD
9-10 PM – Empire

THURSDAY
8-9 PM – Bones
9-10 PM – Sleepy Hollow

FRIDAY
8-9 PM – Masterchef Junior
9-10 PM – World’s Funniest

SATURDAY
7-10:30 PM – Fox Sports Saturday: Fox College Football

SUNDAY
7-7:30 PM – NFL on Fox
7:30-8 PM – The OT / Bob’s Burgers
8-8:30 PM – The Simpsons
8:30-9 PM – Brooklyn Nine-Nine
9-9:30 PM – Family Guy
9:30-10 PM – The Last Man On Earth

Views: 39

Reply to This

Replies to This Discussion

Or...TV Guide has a very nice layout Click Here

I'm going to try and email this TV guide Layout to Myself....thanks

Looks like I'll give The Blindspot , Limitless a try...not sure if I'll watch DWTS without Maks, but will see if I know any of the "stars"..maybe Code Black....plus all my regulars

thanks for posting this.

RSS

Badge

Loading…

Birthdays

There are no birthdays today

Daily Funny......................... (click to open)

Funny Signs/Pix 

           Comment

Bulletin Board

FYI

       Where we all are

Quote:

“No one is born hating another person because of the color of his skin, or his background, or his religion. People must learn to hate, and if they can learn to hate, they can be taught to love, for love comes more naturally to the human heart than its opposite.”

― Nelson Mandela

© 2017   Created by Cat.   Powered by

Badges  |  Report an Issue  |  Terms of Service